# SDR DALA2023090507192

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,024 hours, 36,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LH CUSP WEB STA Y 889 AND STA 946 AT PASSENGER CABIN. SUMMARY OF NRC 00599: LH CUSP WEB STA Y 889 AND STA 946 AT PASSENGER CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIGURE 216. (LP #2950979)
